Volgen
Daniel TATARU
Daniel TATARU
Geverifieerd e-mailadres voor berkeley.edu
Titel
Geciteerd door
Geciteerd door
Jaar
Well-posedness for the Navier–Stokes equations
H Koch, D Tataru
Advances in Mathematics 157 (1), 22-35, 2001
10502001
Uniform boundary stabilization of semilinear wave equations with nonlinear boundary damping
I Lasiecka, D Tataru
9091993
Unique continuation for solutions to PDE's; between Hormander's theorem and Holmgren's theorem
D Tataru
Communications in partial differential equations 20 (5-6), 855-884, 1995
4491995
Strichartz estimates for a Schrödinger operator with nonsmooth coefficients
G Staffilani, D Tataru
Communications in Partial Differential Equations 27 (7-8), 1337-1372, 2002
2762002
Renormalization and blow up for charge one equivariant critical wave maps
J Krieger, W Schlag, D Tataru
Inventiones mathematicae 171 (3), 543-615, 2008
2672008
Dispersive estimates for principally normal pseudodifferential operators
H Koch, D Tataru
Communications on Pure and Applied Mathematics: A Journal Issued by the …, 2005
2602005
On the regularity of boundary traces for the wave equation
D Tataru
Annali della Scuola Normale Superiore di Pisa-Classe di Scienze 26 (1), 185-206, 1998
2371998
On global existence and scattering for the wave maps equation
D Tataru
American Journal of Mathematics 123 (1), 37-77, 2001
2232001
Local and global results for wave maps I
D Tataru
Communications in Partial Differential Equations 23 (9-10), 1781-1793, 1998
2201998
Slow blow-up solutions for the H 1 (R 3) critical focusing semilinear wave equation
J Krieger, W Schlag, D Tataru
Duke Math. J 147 (1), 1-53, 2009
2152009
Strichartz estimates in the hyperbolic space and global existence for the semilinear wave equation
D Tataru
Transactions of the American Mathematical society 353 (2), 795-807, 2001
2102001
Carleman estimates and unique continuation for solutions to boundary value problems
D Tataru
Journal de mathématiques pures et appliquées 75 (4), 367-408, 1996
2101996
Carleman estimates and unique continuation for second-order elliptic equations with nonsmooth coefficients
H Koch, D Tataru
Communications on Pure and Applied Mathematics 54 (3), 339-360, 2001
2052001
Sharp local well-posedness results for the nonlinear wave equation
HF Smith, D Tataru
Annals of mathematics, 291-366, 2005
1962005
A local energy estimate on Kerr black hole backgrounds
D Tataru, M Tohaneanu
International Mathematics Research Notices 2011 (2), 248-292, 2011
1942011
Viscosity solutions of Hamilton-Jacobi equations with unbounded nonlinear terms
D Tataru
Journal of Mathematical Analysis and Applications 163 (2), 345-392, 1992
1921992
Local decay of waves on asymptotically flat stationary space-times
D Tataru
American Journal of Mathematics 135 (2), 361-401, 2013
182*2013
Global well-posedness of the energy-critical nonlinear Schrödinger equation with small initial data in H 1 (T 3)
S Herr, D Tataru, N Tzvetkov
Duke Math. J 159 (2), 329-349, 2011
1792011
Strichartz estimates for second order hyperbolic operators with nonsmooth coefficients III
D Tataru
Journal of the American Mathematical Society 15 (2), 419-442, 2002
1782002
Strichartz estimates for operators with nonsmooth coefficients and the nonlinear wave equation
D Tataru
American Journal of Mathematics 122 (2), 349-376, 2000
1772000
Het systeem kan de bewerking nu niet uitvoeren. Probeer het later opnieuw.
Artikelen 1–20